Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1969, Volume 24, Issue 2(146), Pages 260–261 (Mi umn5493)  

Reviews and Bibliography

Рál Révész, The laws of large numbers (review)

B. V. Gnedenko


Full text: PDF file (287 kB)

Bibliographic databases:

Citation: B. V. Gnedenko, “Рál Révész, The laws of large numbers (review)”, Uspekhi Mat. Nauk, 24:2(146) (1969), 260–261

Citation in format AMSBIB
\Bibitem{Gne69}
\by B.~V.~Gnedenko
\paper Р\'al R\'ev\'esz, The laws of large numbers (review)
\jour Uspekhi Mat. Nauk
\yr 1969
\vol 24
\issue 2(146)
\pages 260--261
\mathnet{http://mi.mathnet.ru/umn5493}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=245079}
\zmath{https://zbmath.org/?q=an:0203.50403}


Linking options:
  • http://mi.mathnet.ru/eng/umn5493
  • http://mi.mathnet.ru/eng/umn/v24/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:201
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021